# SDR R61A2023122300757

- Difficulty date: December 5, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 18,136 hours, 12,725 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 CORROSION FOUND ON WASTE WATER ACCESS DOOR HINGE. REPLACED IAW SRM 52-43-02.
